Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
BONATTI, CHRISTIAN
GAN, SHAOBO
and
WEN, LAN
2007.
On the existence of non-trivial homoclinic classes.
Ergodic Theory and Dynamical Systems,
Vol. 27,
Issue. 5,
p.
1473.
Bochi, Jairo
and
Gourmelon, Nicolas
2009.
Some characterizations of domination.
Mathematische Zeitschrift,
Vol. 263,
Issue. 1,
p.
221.
Bochi, Jairo
2010.
C1-generic symplectic diffeomorphisms: partial hyperbolicity and zero centre Lyapunov exponents.
Journal of the Institute of Mathematics of Jussieu,
Vol. 9,
Issue. 1,
p.
49.
Potrie, Rafael
and
Sambarino, Martin
2010.
Codimension one generic homoclinic classes with interior.
Bulletin of the Brazilian Mathematical Society, New Series,
Vol. 41,
Issue. 1,
p.
125.
Potrie, Rafael
2010.
Generic bi-Lyapunov stable homoclinic classes.
Nonlinearity,
Vol. 23,
Issue. 7,
p.
1631.
Zhang, Pengfei
2011.
Diffeomorphisms with global dominated splittings cannot be minimal.
Proceedings of the American Mathematical Society,
Vol. 140,
Issue. 2,
p.
589.
YANG, JIAGANG
2011.
Newhouse phenomenon and homoclinic classes.
Ergodic Theory and Dynamical Systems,
Vol. 31,
Issue. 5,
p.
1537.
Dai, XiongPing
2011.
Hyperbolicity of C 1-star invariant sets for C 1-class dynamical systems.
Science China Mathematics,
Vol. 54,
Issue. 2,
p.
269.
Fakhari, Abbas
2011.
C1-stably ℒpshadowable homoclinic classes.
Dynamical Systems,
Vol. 26,
Issue. 1,
p.
1.
Zhang, Pengfei
2012.
Partially hyperbolic sets with positive
measure and $ACIP$ for partially hyperbolic systems.
Discrete & Continuous Dynamical Systems - A,
Vol. 32,
Issue. 4,
p.
1435.
Vieitez, José L.
Pacifico, M.
Fisher, Todd
and
Díaz, Lorenzo
2012.
Entropy-expansiveness for partially hyperbolic diffeomorphisms.
Discrete and Continuous Dynamical Systems,
Vol. 32,
Issue. 12,
p.
4195.
Araujo, Vitor
and
Salgado, Luciana
2013.
Infinitesimal Lyapunov functions for singular flows.
Mathematische Zeitschrift,
Vol. 275,
Issue. 3-4,
p.
863.
Kryzhevich, Sergey
and
Tikhomirov, Sergey
2013.
Partial hyperbolicity and central shadowing.
Discrete & Continuous Dynamical Systems - A,
Vol. 33,
Issue. 7,
p.
2901.
XU, LAN
and
CHEN, BEIMEI
2013.
TWO NOTES ABOUT THE ERGODICITY OF PARTIALLY HYPERBOLIC SYSTEMS.
International Journal of Bifurcation and Chaos,
Vol. 23,
Issue. 07,
p.
1350123.
Berger, Pierre
and
Bounemoura, Abed
2013.
A geometrical proof of the persistence of normally hyperbolic submanifolds.
Dynamical Systems,
Vol. 28,
Issue. 4,
p.
567.
Saghin, Radu
2014.
Volume growth and entropy for $C^1$ partially hyperbolic diffeomorphisms.
Discrete & Continuous Dynamical Systems - A,
Vol. 34,
Issue. 9,
p.
3789.
Fisher, Todd
Potrie, Rafael
and
Sambarino, Martín
2014.
Dynamical coherence of partially hyperbolic diffeomorphisms of tori isotopic to Anosov.
Mathematische Zeitschrift,
Vol. 278,
Issue. 1-2,
p.
149.
Araújo, Vitor
Galatolo, Stefano
and
Pacifico, Maria José
2014.
Decay of correlations for maps with uniformly contracting fibers and logarithm law for singular hyperbolic attractors.
Mathematische Zeitschrift,
Vol. 276,
Issue. 3-4,
p.
1001.
Bochi, Jairo
and
Navas, Andrés
2014.
Almost reduction and perturbation of matrix cocycles.
Annales de l'Institut Henri Poincaré C, Analyse non linéaire,
Vol. 31,
Issue. 6,
p.
1101.
Crovisier, Sylvain
and
Pujals, Enrique R.
2015.
Essential hyperbolicity and homoclinic bifurcations: a dichotomy phenomenon/mechanism for diffeomorphisms.
Inventiones mathematicae,
Vol. 201,
Issue. 2,
p.
385.